MathSciNet Relay Station
MathSciNet bibliographic data
MR1671377 (2000d:03103) 03E15 (46B99)
Dougherty, Randall; Hjorth, Greg Reducibility and nonreducibility between $l\sp p$ equivalence relations. Trans. Amer. Math. Soc. 351 (1999), no. 5, 1835–1844.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement